Welcome to the Healing Well Wrapped Club! Glad you've joined us!
Like you, I vomited at one year post op. Fortunately, I had anti-nausea drugs on hand, so only vomited one. If you don't have them, I'd recommend you have some at home, and carry them with you.
I have Zofan for mild nausea, and Compazine suppositories for when I've got a stomach bug going. Once I've got a stomach bug/vomiting, oral meds just won't work. They won't stay down for me. If I did take one, it would likely come up on the next bout of nausea, and I'd have no idea how much of the med was absorbed.
I've had three vomiting episodes in the past four years after my surgery. Each time I vomited once, then took the Compazine suppository and didn't vomit again.
My guess is that you irritated your wrap and hernia repair, and what you're feeling as "reflux" is likely an irritated, inflamed esophagus. The pain is likely the trauma of the vomiting and retching.
My guess is that your wrap will heal and you'll be back to normal again. This isn't an instant fix, though, and will take time and babying. Move back to soft foods for a while, and be sure to stay away from spice, acid, alcohol, and scratchy foods.
Be sure to get scripts for those nausea meds so you don't challenge your wrap this way again. It's the repeated violent vomiting and retching that causes problems. So make sure you've got the meds, so when you inevitably get another stomach bug, you'll have them at the ready.
Hang in there and be patient! It'll take a little time to heal again.
Nissen Fundoplication 2/09
Allergy/Asthma"Whatever you fight, you strengthen, and what you resist, persists.”
“Worry pretends to be necessary but serves no useful purpose”
“Accept - then act. Whatever the present moment contains, accept it as if you had chosen it. Always work with it, not against it.”
Post Edited (dencha) : 10/29/2013 9:18:10 AM (GMT-6)